# SDR CA991028048

- Difficulty date: October 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Flaps
- Condition: Failed
- Location: Wing
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) FLAP FAIL CAUTION MESSAGE AT 16 DEGREES.  ONGOING INVESTIGATION BY TC.
